You are not logged in. Login or Signup
Home » Question of the Week » Off Topic » Post 1591977 | Search
This is a question Off Topic

Are you a QOTWer? Do you want to start a thread that isn't a direct answer to the current QOTW? Then this place, gentle poster, is your friend.

(, Sun 1 Apr 2001, 1:00)
Pages: Latest, 930, 929, 928, 927, 926, ... 1

« Go Back | See The Full Thread

Amyltriptaline does it for me, but the effects last about 12 hours, so I gotta take them at 9 or the latest or I'll have a shit morning.

(, Wed 18 Apr 2012, 8:07, Reply)
What about Temazepam?
Works for me on the rare occasions I need it.
(, Wed 18 Apr 2012, 8:09, Reply)
Never tried it.

(, Wed 18 Apr 2012, 8:09, Reply)
Worth asking your GP about - I find it doesn't leave me feeling groggy the following morning.

(, Wed 18 Apr 2012, 8:12, Reply)
Thanks, but I'm cool with what I'm on, don't really wanna rock the boat or deal with coming on/off anything.

(, Wed 18 Apr 2012, 8:15, Reply)
If I miss more than one day of my medsI get horrible withdrawals.
Dizzy spells, nausea, my balance goes off, I get migraines, can't eat. It's disgusting. Hence why I make sure that I take my tablets EVERY day. I know exactly what you mean when you say coming off/on things is difficult.
(, Wed 18 Apr 2012, 8:18, Reply)
Yup, totally.

(, Wed 18 Apr 2012, 8:27, Reply)

« Go Back | See The Full Thread

Pages: Latest, 930, 929, 928, 927, 926, ... 1